Yuri R. Hakopian
Biography
Education
1966 - 1972: Student, Faculty of Applied Mathematics, Yerevan State University, Armenia
1972 - 1975: Post-graduate student, Institute for Social and Economical Problems, USSR Academy of Sciences, Leningrad, Russia

Academic degree
2000: DSc //Doctor of Science in Mathematics
Theme: “Algebraic multigrid preconditioners for finite element matrices”, Institute for Informatics and Automation Problems of the National Acad. Sci. of Armenia, Yerevan, 2000
Speciality: 05.13.05 - mathematical modelling, numerical methods and program complexes
1978: PhD// Candidate of Science in Mathematics
Theme: “Variational difference methods for solving two-dimensional linear parabolic equations”,
Computer Centre of the Siberian Branch of USSR Acad. Sci., Novosibirsk, Russia, 1978: Speciality: 01.01.07 - computational mathematics

Professional experience
1976 - 1980: Assistant, Faculty of Applied Mathematics, Yerevan State University, Armenia
1980 - 2001: Docent, Faculty of Informatics and Applied Mathematics, Yerevan State University, Armenia
2001 - present: Head of the Chair of Numerical Analysis and Mathematical Modelling, Faculty of Informatics and Applied Mathematics, Yerevan State University, Armenia

Academic courses
Numerical methods,
Numerical linear algebra,
Matrix abalysis,
Preconditioning methods,
Numerical solution of PDE ,
Finite difference and finite element methods

Scale of professional interests
Numerical Linear Algebra ,
Preconditioning Methods,
Numerical Solution of PDE ,
Finite Difference and Finite Element Methods

Participation in grant projects
NW0 (Netherlands Organization for Scientific Research)
1993: No. 7.13.-016.
1996 - 1997: (Dutch-Russian Collaboration Program) No. 047.003.017
INTAS (International Association for the Promotion of Cooperation with Scientists from the Independent States of the Former Soviet Union)
1995: No. 93-377
1995 - 1998: No. 93-377ex

Languages
Armenian and Russian - native, English - fluent

yuri.hakopian@ysu.am

Yuri R. Hakopian

Head of Chair | Faculty of Informatics and Applied Mathematics - Chair of Numerical Analysis and Mathematical Modelling
 
 

Book

Ю.Р.Акопян

Основы численных методов | Ереван, изд-во Российско-Армянского (Славянского) гос. ун-та, 2007

Ю.Р.Акопян

Թվային մեթոդներ, մաս 2 | Երևան, «ՎՄՎ-ՊՐԻՆՏ» հրատ., 2007

Yu.R. Hakobyan

Numerical Methods, part 2 | Textbook for university students) - Yerevan, ”VMV-PRINT” Publ., 2007 (in Armenian)

Yu.R. Hakobyan, A.S.Harutyunyan

Two-level preconditioners for serendipity finite element matrices | Numer. Linear Algebra Appl., v.13, No.10, 2006, 847-864

Yu.R. Hakobyan

Foundations of Numerical Methods, part 1 | Textbook for university students) - Yerevan, Russian-Armenian (Slavonic) University Publ., 2005 (in Russian)

Յու.Ռ.Հակոբյան

Թվային մեթոդներ, մաս 1 | Երևան, «Արմենիկա» հրատ., 2003

Yu.R. Hakobyan

Numerical Methods, part 1 | Textbook for university students) - Yerevan, ”Armenika” Publ., 2003 (in Armenian)

Yu.Hakopian

Algebraic multilevel preconditioners for third order finite element approximation | Algebra, Geometry & their Applications (Seminar Proceedings), Yerevan State University, Armenia, v.1, 2001, 20-39

Վ.Ս. Բոնդարենկո, Յու.Գ. Դադյան, Յու.Ռ. Հակոբյան

Հաշվման մեթոդներ | Մաս 2.- Դասախոսություններ համալսարանի ուսանողների համար, ԵՊՀ, 1984

Վ.Ս. Բոնդարենկո, Յու.Գ. Դադյան, Յու.Ռ. Հակոբյան

Հաշվման մեթոդներ | Մաս 1.- Դասախոսություններ համալսարանի ուսանողների համար, ԵՊՀ, 1982
 

Article

Yu. R. Hakobyan , S. S. Aleksanian

Moore–Penrose inverse of bidiagonal matrices. IV (Երկանկյունագծային մատրիցների Մուր–Պենրոուզի հակադարձումը. IV) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2016, #2, էջ 28-34 |

Yu. R. Hakopian, S. S. Aleksanian

Moore–Penrose inverse of bidiagonal matrices. III (Երկանկյունագծային մատրիցների Մուր–Պենրոուզի հակադարձումը. III) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2016, #1, էջ 12-21 |

Yu.R. Hakopian , S.S. Aleksanyan

Moore–Penrose inverse of bidiagonal matrices. II (Երկանկյունագծային մատրիցների Մուր–Պենրոուզի հակադարձումը. II) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2015, #3, էջ 8-16 |

Yu. R. Hakopian, S. S. Aleksanyan

Moore–Penrose inverse of bidiagonal matrices. I (Երկանկյունագծային մատրիցների Մուր–Պենրոուզի հակադարձումը. I) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2015, #2, էջ 11-20 |

Yu. A. Hakopian, R. Z. Hovhannisyan

On the two-level preconditioning in least squares method (Փոքրագույն քառակուսիների եղանակում երկմակարդակային վերապայմանավորման մասին) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2014, #1, էջ 7-15 |

Yu.R. Hakopian , Yu.A. Kuznetsov

Algebraic multigrid/substructuring preconditioners on quasihierarchical triangular grids | East-West J. Numer. Math. v.1, No.2, 1993, 87-110

Ю.Р.Акопян

О построении алгебраических многосеточных переобуславливателей для конечноэлементных матриц | Труды VII международной конференции «Проблемы динамики взаимодействия деформируемых сред», Горис-Степанакерт (Армения), сентябрь 19-23, 2011, 40-43

Yu.Hakopian , A.Ranjbar

Comparison of different rates of mesh refinement in algebraic multigrid preconditioning methods | In: «Computer Science and Information Technologies», Proceedings of CSIT-2011 International Conference, Yerevan, Armenia, 2011, 73-76

Yu.R. Hakopian , A. Ranjbar

Algebraic Multigrid Preconditioners on Hierarchical Triangular Grids Based on Trisection | Applied Mathematical Sciences, v.5, No.74, 2011, 3661-3682

Yu.R.Hakopian

Nouri А.Suleiman. An algorithm for least squares approximation by quadratic Bezier curves | Proceedings of State Engineering University of Armenia: modelling, optimization, control, col.13, v.1, 2010, 136-144

Ю.Р.Акопян, В.А.Мартиросян

О распараллеливании алгоритма псевдообращения матриц | Вестник Государственного Инженерного Университета Армении, серия: моделирование, оптимизация, управление, вып.12, т.1, 2009, 19-27

Yu.R.Hakopian , A.N.Eloyan

The Moore-Penrose inverse of block magic rectangles | Internat. J. Math. Ed. Sci. Tech., v.38, No.8, 2007, 1093-1102

Ю.Р.Акопян, А.Г.Манукян

Построение алгебраических многосеточных переобуславливателей для конечноэлементных матриц эллиптических краевых задач. I. Двухсеточные переобуславливатели | Вестник РАУ, серия: физико-математические и естественные науки, Ереван, Российско-Армянский (Славянский) гос. ун-т, No.1, 2007, 22-37

Ю.Р.Акопян, А.Г.Манукян

Построение алгебраических многосеточных переобуславливателей для конечноэлементных матриц эллиптических краевых задач. II. Многосеточный переобуславливатель | Вестник РАУ, серия: физико-математические и естественные науки, Ереван, Российско-Армянский (Славянский) гос. ун-т, No.2, 2007, 91-99

Yu.R. Hakobyan, A.N.Eloyan

The Moore-Penrose inverse of block magic rectangles | Internat. J. Math. Ed. Sci. Tech., v.38, No.8, 2007, 1093-1102

Yu.R. Hakobyan

Foundations of Numerical Methods, part 2 | Textbook for university students) - Yerevan, Russian-Armenian (Slavonic) University Publ., 2007 (in Russian)

Yu.R.Hakopian, A.N.Eloyan , D.E.Khachatryan

About magic rectangles | Internat. J. Math. Ed. Sci. Tech., v.37, No.4, 2006, 475-483

Yu.R.Hakopian , A.S.Harutyunyan

Two-level preconditioners for serendipity finite element matrices | Numer. Linear Algebra Appl., v.13, No.10, 2006, 847-864

Ю.Р.Акопян, А.Б.Григорян

Об одном способе построения алгебраических многосеточных переобуславливателей для конечноэлементных матриц | Вестник РАУ, серия: физико-математические и естественные науки, Ереван, Российско-Армянский (Славянский) гос. ун-т, No.2, 2006, 35-48

Yu.R. Hakobyan, A.B.Grigoryan

About a method of constructing of algebraic multigrid preconditioners for finite element matrices | Vestnik RAU, seria: Fiziko-Matematicheskie i Estestvennye Nauki, v.2, Yerevan, Russian-Armenian (Slavonic) State University, 2006, 35-48 (in Russian) A.B.Grigoryan

Yu.R. Hakobyan, A.N.Eloyan, D.E.Khachatryan

About magic rectangles | Internat. J. Math. Ed. Sci. Tech., v.37, No.4, 2006, 475-483

Yu.R.Hakopian , A.N.Eloyan

The Moore-Penrose inverse for a certain class of block matrices | Reports of the National Academy of Sciences of Armenia, v.105, No.4, 2005, 317-322

Yu.R. Hakobyan, A.N.Eloyan

The Moore-Penrose inverse for a certain class of block matrices | Reports of the National Academy of Sciences of Armenia, v.105, No.4, 2005, 317-322

Ю.Р.Акопян, Г.А.Оганесян

Алгебраический многосеточный переобуславливатель для конечноэлементных аппроксимаций второго порядка в прямоугольных областях. I | Двухуровневый переобуславливатель.- Ученые записки ЕГУ, естественные науки, 1(200), 2003, 3-13

Ю.Р.Акопян, Г.А.Оганесян

Алгебраический многосеточный переобуславливатель для конечноэлементных аппроксимаций второго порядка в прямоугольных областях. II | Многосеточный переобуславливатель.- Ученые записки ЕГУ, естественные науки, 1(201), 2003, 18-24

Yu.R. Hakobyan, H.A. Hovhannisyan

Algebraic multigrid preconditioner for second order finite element approximations in rectangular domains | I. Two-level preconditioner. – Uchenye Zapiski YGU, estestvennye nauki (Transactions of Yerevan State University, natural sciences), 1 (200), 2003, 3-13 (in Russian)

Yu.R. Hakobyan, H.A. Hovhannisyan

Algebraic multigrid preconditioner for second order finite element approximations in rectangular domains | II Multigrid preconditioner. – Uchenye Zapiski YGU, estestvennye nauki (Transactions of Yerevan State University, natural sciences), 2 (201), 2003, 18-24 (in Russian)

Yu. R. Hakopian, H. A. Hohannisyan

Հանրահաշվական բազմացանցային վերապայմանավորիչ ուղղանկյուն տիրույթներում երկրորդ կարգի վերջավոր տարրային մոտարկումների համար II (Алгебраический многосеточный переобуславливатель для конечноэлементных аппроксимаций второго порядка в прямоугольных областях. II) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2003, #2, էջ 18-24 (ռուսերեն) |

Yu. R. Hakopian, H. A. Hohannisyan

Հանրահաշվական բազմացանցային վերապայմանավորիչ ուղղանկյուն տիրույթներում երկրորդ կարգի վերջավոր տարրային մոտարկումների համար: I (Алгебраический многосеточный переобуславливатель для конечноэлементных аппроксимаций второго порядка в прямоугольных областях. I) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2003, #1, էջ 3-13 (ռուսերեն) |

Yu.R.Hakopian , H.A.Hovhannisyan

Algebraic multilevel preconditioners for third order finite element approximations in rectangular domains | Algebra, Geometry & their Applications (Seminar Proceedings), Yerevan State University, Armenia, v.2, 2002, 58-72

Yu.R. Hakobyan, H.A. Hovhannisyan

Algebraic multilevel preconditioners for third order finite element approximations in rectangular domains | Algebra, Geometry & their Applications (Seminar Proceedings), Yerevan State University, Armenia, v.2, 2002, 58-72 H.A.Hovhannisyan

Yu.R. Hakobyan

Algebraic multilevel preconditioners for third order finite element approximation | Algebra, Geometry & their Applications (Seminar Proceedings), Yerevan State University, Armenia, v.1, 2001, 20-39

Yu.R. Hakopian

Algebraic multilevel/substructuring preconditioner in finite element method with piecewise quadratic approximation | In: «Mathematical Problems of Computer Science», v.21, Trans. of the Institute for Informatics and Automation Problems of the National Acad. Sci. of Armenia, Yerevan, 2000, 164-180

Yu.R. Hakobyan

Algebraic multilevel/substructuring preconditioner in finite element method with piecewise quadratic approximation | In: “Mathematical Problems of Computer Science”, v.21, Trans. of the Institute for Informatics and Automation Problems of the National Acad. Sci. of Armenia, Yerevan, 2000, 164-180

O.Axelsson , Yu.R. Hakopian

Hybrid-type algebraic multilevel preconditioners for perturbed finite element matrices | East-West J. Numer. Math., v.6, No.3, 1998, 167-184

Yu.R. Hakobyan, O. Axelsson

Hybrid-type algebraic multilevel preconditioners for perturbed finite element matrice | East-West J. Numer. Math., v.6, No.3, 1998, 167-184

O.Axelsson, Yu.R. Hakopian , Yu.A. Kuznetsov

Multilevel preconditioning for perturbed finite element matrices | IMA J. Numer. Anal., 17, 1997, 125-149

O.Axelsson, Yu.R. Hakopian

Algebraic multilevel preconditioners for perturbed finite element matrices | East-West J. Numer. Math., v.5, No.1, 1997, 1-22

Yu.R. Hakobyan, O. Axelsson

Algebraic multilevel preconditioners for perturbed finite element matrices | East-West J. Numer. Math., v.5, No.1, 1997, 1-22

Yu.R. Hakobyan, O. Axelsson, Yu.A. Kuznetsov

Multilevel preconditioning for perturbed finite element matrices | IMA J. Numer. Anal., 17, 1997, 125-149

Yu.R. Hakopian

Algebraic multilevel/substructuring preconditioners for perturbed finite element matrices | Report No.9631 (1996), Department of Mathematics, University of Nijmegen, The Netherlands

Yu.R. Hakobyan

Algebraic multilevel/substructuring preconditioners for perturbed finite element matrices | Report No.9631 (1996), Department of Mathematics, University of Nijmegen, The Netherlands

Yu.R. Hakopian

Algebraic multilevel/substructuring preconditioner for third order finite element approximation | Report No.9538 (1995), Department of Mathematics, University of Nijmegen, The Netherlands

Yu.R. Hakobyan

Algebraic multilevel/substructuring preconditioner for third order finite element approximation | Report No.9538 (1995), Department of Mathematics, University of Nijmegen, The Netherlands

Yu.R. Hakopian, Yu.A. Kuznetsov

Algebraic multigrid/fictitious domain precondi-tioners on quasihierarchical triangular grids | Russian J. Numer. Anal. Math. Modelling, v.9, No.3, 1994, 201-222

Yu.R. Hakobyan, Yu.A. Kuznetsov

Algebraic multigrid/fictitious domain precondi-tioners on quasihierarchical triangular grids | Russian J. Numer. Anal. Math. Modelling, v.9, No.3, 1994, 201-222

Yu.R. Hakobyan, Yu.A. Kuznetsov

Algebraic multigrid/substructuring preconditioners on quasihierarchical triangular grids | East-West J. Numer. Math. v.1, No.2, 1993, 87-110

Yu.R. Hakopian , Yu.A. Kuznetsov

Algebraic multigrid/substructuring preconditioners on triangular grids | Sov. J. Numer. Anal. Math. Modelling, v.6, No.6, 1991, 453-483

Yu.R. Hakobyan, Yu.A. Kuznetsov

Algebraic multigrid/substructuring preconditioners on triangular grids | Sov. J. Numer. Anal. Math. Modelling, v.6, No.6, 1991, 453-483

Ю.Р.Акопян

Вариационно-разностные методы решения параболических уравнений | Numerical Analysis and Mathematical Modelling, Banach Center Publications, v.4, PWN–Polish Scientific Publishers, Warsaw, 1990, 465-472

Ю.Р.Акопян, Ю.А.Кузнецов

Алгебраический многосеточный метод решения конечноэлементных уравнений на иерархических треугольных сетках | Препринт No.250, М., ОВМ АН СССР, 1990

Yu.R. Hakobyan

Algebraic multigrid method for solving finite element equations on hierarchical triangular grids | Report No.250 (1990), Dept. Numer. Math. USSR Acad. Sci., Moscow (in Russian)

Yu.R. Hakobyan

Variational difference methods for solving parabolic equations | Numerical Analysis and Mathematical Modelling, Banach Center Publications, v.24, PWN–Polish Scientific Publishers, Warsaw, 1990, 465-472 (in Russian)

Ю.Р.Акопян

Оценка скорости сходимости в явной вариационно-разностной схемы для параболических уравнений | В сб. «Вариационно-разностные методы в математической физике», часть 1 (под ред. Н.С.Бахвалова и Ю.А.Кузнецова), М., ОВМ АН СССР, 1984, 12-25

Yu.R. Hakobyan

The rate of - convergence of an explicit variational difference scheme for parabolic equations | In: “Variational Difference Methods of Mathematical Physics”, part 1 (N.S.Bakhvalov and Yu.A.Kuznetsov, eds.), Dept. Numer. Math. USSR Acad. Sci., Moscow, 1984, 12-25 (in Russian)

Ю.Р.Акопян

Вариационно-разностные схемы с аддитивным выделением особенности для параболических уравнений в областях с угловыми точками | Препринт No.55, ВЦ СО АН СССР, Новосибирск, 1978

Yu.R. Hakobyan

Variational difference schemes with singularity additional picking for parabolic equations in domains with corners | Report No.55 (1978), Computer Centre of the Siberian Branch of USSR Acad. Sci., Novosibirsk (in Russian)

Ю.Р.Акопян

Вариационно-разностный метод решения двумерных линейных параболических уравнений | Журнал вычислит. матем.и матем. физики, т.17, No.1, 1977, 109-118

Yu.R. Hakobyan, L.A.Oganesyan

Variational difference method for solving two-dimensional linear parabolic equations | J. Numer. Math. and Math. Physics, Moscow, v.17, No.1, 1977, 109-118 (in Russian)

Ю.Р.Акопян, Л.А.Оганесян

Скорость сходимости вариационно-разностных схем для двумерных линейных параболических уравнений | В сб. «Вариационно-разностные методы решения задач математической физики» (под ред. Г.И.Марчука), ВЦ СО АН СССР, Новосибирск, 1976, 27-36

Ю.Р.Акопян

Скорость сходимости в вариационно-разностных схем для двумерных линейных параболических уравнений. Итерационное решение разностных уравнений | Доклады АН АрмССР, т.62, No.4, 1976, 193-198

Yu.R. Hakobyan

The rate of - convergence of variational difference schemes for two-dimensional linear parabolic equations | Iterative solution of difference equations.- Reports of the Armenian SSR Acad. Sci., v.62, No.4, 1976, 193-198 (in Russian)

Yu.R. Hakobyan

The rate of convergence of variational difference schemes for two-dimensional linear parabolic equations | In: “Variational Difference Methods for Solving the Problems of Mathematical Physics” (G.I.Marchuk, ed.), Computer Center of the Siberian Branch of USSR Acad. Sci., Novosibirsk, 1976, 27-36 (in Russian)